Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

graffiti

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. im a month and a week in... still no side effects other than dry lips, and no breakout whatsoever... its different for everyone, and theres a chance u wont experience any side effects at all, so wait it out and see what happens.. no point in stressing over what is to come and when it will come
  2. ive found that the shots work really well on new , painfull pimples that have just sprung up... they usually swell down and are flat by the end of the day... in terms of wether or not they come back, i dont think the cortisone destroys the root of the bacteria but it really takes down swelling and dries it up nicely
  3. My liver is gettin inflamed from this stuff, and the doctor wants me off the accutane, but im also taking an anti-anxiety medicine called lexapro that is known to cause liver problems as well. I was running a race and got hit with the worst pain ive ever felt in my life, similar to the pain I felt when I had mono and my liver was inflamed, pushing against the sides of my ribs and shooting pain throughout my side. I was wondering how consequential it would be to postpone the accutane until i find
  4. ive been on 20 mg a day for almost 3 weeks... ive seen no side effects whatsoever other than dryness around my mouth and chapped lips... i didnt break out, in fact im clearing up very fast... im gonna stick with this low dosage for as long as i can because im willign to stay on the drug for longer in sacrifice for a higher dose... just know that im only 16 and some possible side effects might not be affecting me because im young and in shape (i think)
  5. i still use my topicals and ill probly keep doing so for the first two months... no break out so farrr
  6. donnatkb, im only on 20mg a day because my dermatologist suggested it to prevent side effects and breakouts, so yeah im on a pansy dose for now... i have some anxiety issues anyways, so the panic attack thing worries me sheefa, its so hard to monitor sore joints and muscles because theyre always sore anyways from running/swimming/biking until the end of the season when i taper.. even still, i doubt ill be able to tell if its my workouts or the drug... this situation sucks ass
  7. yo, just started accutane, 2 weeks in... no initial breakout, no side effects cept one... my lips keep cracking and bleeding out of nowhere and i have chapstick on 24/7, but thats perfectly fine with me... i have no real acne right now, just old blemishes and stuff, so its obviously doing something.. no breakouts, and im getting compliments left and right... still, i know ill probly have some breakout pretty soon and thatll all go to hell, but ive gotten a nice glimpse of what clear skin feels l
  8. lets say accutane is doing something terrible to my body and i dont know it yet... what signs should i be looking out for? ive been on it for two weeks and havent experienced anything cept some dry skin, no breakout yet... ive even been running faster for my cross country team.. alot faster.... still, ur story hits me pretty hard, any tips on what to look out for?
  9. im no expert but accutane does random shit like that.. itll make you red randomly and can keep doing that even 6 months after your done... i wouldnt jump to the conclusion that you have some form of rosacea, but ask your dermatologist, and just know that almost everyone taking accutane gets some form of redness, and maybe try and be happy that your skin looks good for atleast a portion of the day
  10. deadbeat is right that you can't do most of the laser treatments for a while, but L.E.D blue light treatment can apparently be done during/right after taking accutane, and those can certainly help your redness... they use the same laser for getting rid of bacteria under the skin, but they change the settings to deal with redness.. i cant swear by it or anything but i think you should try it if your this fed up
  11. have you considered any laser treatments? expensive but effective for both getting rid of acne and redness
  12. Heyyy its my second night as well, and i'm having similar thoughts... i read your post and one thing i can object to is living with your acne until your older... were human beings and we can all do great things, but in my opinion acne is such a huge road block in achieving those great things, so you should keep doing everything you can... I personally have been doing Blue Light treatments and they work incredibly well, so if your truly considering giving up on the drug, u should try that next (
  13. I think the best solution is to think about it like this... When your done with accutane and have no more acne, those parties will be soo much more enjoyable not having to worry about how your skin looks, or how the beer your drinking might make you break out in the morning, or how you have to get home as soon as possible to wash your face ... While you may not deal with such thoughts, I definetly do, so in your position, i would simply go to the parties and not drink, despite being shouted at
  14. although youll never see this in a store, i swear it's the best moisturizer i, along with everyone ive introduced to, has seen... epicuren's " Skin Savor" will take away all dryness and has never clogged my pores... take the time to order it and ull be really happy with it
  15. Hey, new member here .. hopefully I can still get this answered. So i just took my first dose of accutane tonight, and while looking over a bunch of these posts about accutane i read that chemical peels are absolutely off limits while taking the drug. For about 2.5 months now I've been getting Blue light L.E.D treatments from an esthetician (correct name??) and i can't believe how well it worked (I started with her as a stage 4 cystic acne and i'm now a stage 2 and still improving) .. while i ca
×